Frequent laser treatments for hair removal can cause skin thinning and appearance of coarse and thick hair. The acne that you are having can be due to adult onset acne which occurs due to hormonal imbalance at this age. Just keep you face clean by washing with a mild soap atleast twice a day. Pat it dry and do not rub it. Avoid picking or pressing the acne. You can also use Benzoyl peroxide 5% lotion or gel once at bedtime. An amount of lotion the size of a pea should be enough to cover most of your face. If your skin becomes red or peels, you are using too much of the medicine or applying it too often. If the symptoms persist then please get it evaluated from a dermatologist and get topical antibiotics like Clindamycin prescribed.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.